# SDR SWIA2018110245221

- Difficulty date: October 4, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE WAS CRACKED AT ITS ATTACH POINT TO PASSENGER DOOR UPPER SILL, BS 379.  REPAIRED THE STRINGER SPLICE IAW SRM 53-00-03.
